# SDR CALA0600438

- Difficulty date: October 29, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 62,991 hours, 32,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65528780124
- Condition: Corroded
- Location: Bs 907-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR Z-ANGLE CORRODED AT STA 907-1006, LBL 34 TO LBL 60.  A NEW Z-ANGLE WAS INSTALLED IAW SRM 51-40-02.
